May  2013, 33(5): 2155-2168. doi: 10.3934/dcds.2013.33.2155

Non-degeneracy and uniqueness of periodic solutions for $2n$-order differential equations

1. 

Departamento de Matemática Aplicada, Universidad de Granada, 18071 Granada

2. 

School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454000, China

3. 

Dept. of Math., Zhengzhou University, Zhengzhou 450001

Received  December 2011 Revised  August 2012 Published  December 2012

We analyze the non-degeneracy of the linear $2n$-order differential equation $u^{(2n)}+\sum\limits_{m=1}^{2n-1}a_{m}u^{(m)}=q(t)u$ with potential $q(t)\in L^p(\mathbb{R}/T\mathbb{Z})$, by means of new forms of the optimal Sobolev and Wirtinger inequalities. The results is applied to obtain existence and uniqueness of periodic solution for the prescribed nonlinear problem in the semilinear and superlinear case.
Citation: Pedro J. Torres, Zhibo Cheng, Jingli Ren. Non-degeneracy and uniqueness of periodic solutions for $2n$-order differential equations. Discrete & Continuous Dynamical Systems, 2013, 33 (5) : 2155-2168. doi: 10.3934/dcds.2013.33.2155
References:
[1]

Nonlinear Anal. TMA, 70 (2009), 516-523. Google Scholar

[2]

J. Math. Anal. Appl., 241 (2000), 1-9. doi: 10.1006/jmaa.1999.6471.  Google Scholar

[3]

Nonlinear Anal. TMA, 32 (1998), 787-793. doi: 10.1016/S0362-546X(97)00517-8.  Google Scholar

[4]

Proc. Royal Soc. Edinburgh Sect. A, 112 (1989), 145-153. doi: 10.1017/S0308210500028213.  Google Scholar

[5]

Sci. Math. Jpn., 65 (2007), 333-359.  Google Scholar

[6]

Ann. Polon. Math., 16 (1964), 69-94  Google Scholar

[7]

Appl. Math. Lett., 22 (2009), 314-319. doi: 10.1016/j.aml.2008.03.027.  Google Scholar

[8]

Adv. Nonlinear Stud., 6 (2006), 563-590.  Google Scholar

[9]

Proc. Royal Soc. Edinburgh Sect. A, 135 (2005), 119-132. doi: 10.1017/S0308210500003796.  Google Scholar

[10]

J. Math. Anal. Appl., 343 (2008), 904-918. doi: 10.1016/j.jmaa.2008.01.096.  Google Scholar

[11]

Comput. Math. Appl., 57 (2009), 324-331. doi: 10.1016/j.camwa.2008.10.071.  Google Scholar

[12]

Nonlinear Anal., 71 (2009), 6182-6193. doi: 10.1016/j.na.2009.06.011.  Google Scholar

[13]

J. Math. Anal. Appl., 326 (2007), 1161-1173. doi: 10.1016/j.jmaa.2006.03.078.  Google Scholar

[14]

Proc. Amer. Math. Soc., 81 (1981), 415-420. doi: 10.2307/2043477.  Google Scholar

[15]

J. Math. Anal. Appl., 209 (1997), 291-298. doi: 10.1006/jmaa.1997.5383.  Google Scholar

show all references

References:
[1]

Nonlinear Anal. TMA, 70 (2009), 516-523. Google Scholar

[2]

J. Math. Anal. Appl., 241 (2000), 1-9. doi: 10.1006/jmaa.1999.6471.  Google Scholar

[3]

Nonlinear Anal. TMA, 32 (1998), 787-793. doi: 10.1016/S0362-546X(97)00517-8.  Google Scholar

[4]

Proc. Royal Soc. Edinburgh Sect. A, 112 (1989), 145-153. doi: 10.1017/S0308210500028213.  Google Scholar

[5]

Sci. Math. Jpn., 65 (2007), 333-359.  Google Scholar

[6]

Ann. Polon. Math., 16 (1964), 69-94  Google Scholar

[7]

Appl. Math. Lett., 22 (2009), 314-319. doi: 10.1016/j.aml.2008.03.027.  Google Scholar

[8]

Adv. Nonlinear Stud., 6 (2006), 563-590.  Google Scholar

[9]

Proc. Royal Soc. Edinburgh Sect. A, 135 (2005), 119-132. doi: 10.1017/S0308210500003796.  Google Scholar

[10]

J. Math. Anal. Appl., 343 (2008), 904-918. doi: 10.1016/j.jmaa.2008.01.096.  Google Scholar

[11]

Comput. Math. Appl., 57 (2009), 324-331. doi: 10.1016/j.camwa.2008.10.071.  Google Scholar

[12]

Nonlinear Anal., 71 (2009), 6182-6193. doi: 10.1016/j.na.2009.06.011.  Google Scholar

[13]

J. Math. Anal. Appl., 326 (2007), 1161-1173. doi: 10.1016/j.jmaa.2006.03.078.  Google Scholar

[14]

Proc. Amer. Math. Soc., 81 (1981), 415-420. doi: 10.2307/2043477.  Google Scholar

[15]

J. Math. Anal. Appl., 209 (1997), 291-298. doi: 10.1006/jmaa.1997.5383.  Google Scholar

[1]

Carmen Cortázar, M. García-Huidobro, Pilar Herreros, Satoshi Tanaka. On the uniqueness of solutions of a semilinear equation in an annulus. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021029

[2]

Lipeng Duan, Jun Yang. On the non-degeneracy of radial vortex solutions for a coupled Ginzburg-Landau system. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021056

[3]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[4]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2635-3652. doi: 10.3934/dcds.2020378

[5]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

[6]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021025

[7]

Haili Qiao, Aijie Cheng. A fast high order method for time fractional diffusion equation with non-smooth data. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021073

[8]

Daoyin He, Ingo Witt, Huicheng Yin. On the strauss index of semilinear tricomi equation. Communications on Pure & Applied Analysis, 2020, 19 (10) : 4817-4838. doi: 10.3934/cpaa.2020213

[9]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2739-2776. doi: 10.3934/dcds.2020384

[10]

Fabio Sperotto Bemfica, Marcelo Mendes Disconzi, Casey Rodriguez, Yuanzhen Shao. Local existence and uniqueness in Sobolev spaces for first-order conformal causal relativistic viscous hydrodynamics. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021069

[11]

Mohamed Ouzahra. Approximate controllability of the semilinear reaction-diffusion equation governed by a multiplicative control. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021081

[12]

Christos Sourdis. A Liouville theorem for ancient solutions to a semilinear heat equation and its elliptic counterpart. Electronic Research Archive, , () : -. doi: 10.3934/era.2021016

[13]

Jiacheng Wang, Peng-Fei Yao. On the attractor for a semilinear wave equation with variable coefficients and nonlinear boundary dissipation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021043

[14]

Tôn Việt Tạ. Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021050

[15]

Jinye Shen, Xian-Ming Gu. Two finite difference methods based on an H2N2 interpolation for two-dimensional time fractional mixed diffusion and diffusion-wave equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021086

[16]

Pavel I. Naumkin, Isahi Sánchez-Suárez. Asymptotics for the higher-order derivative nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021028

[17]

Huan Zhang, Jun Zhou. Asymptotic behaviors of solutions to a sixth-order Boussinesq equation with logarithmic nonlinearity. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021034

[18]

Pengyan Ding, Zhijian Yang. Well-posedness and attractor for a strongly damped wave equation with supercritical nonlinearity on $ \mathbb{R}^{N} $. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1059-1076. doi: 10.3934/cpaa.2021006

[19]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[20]

Dariusz Idczak. A Gronwall lemma for functions of two variables and its application to partial differential equations of fractional order. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021019

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (37)
  • HTML views (0)
  • Cited by (15)

Other articles
by authors

[Back to Top]